# SDR FDEA201004241353

- Difficulty date: April 24, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163401
- Condition: Corroded
- Location: Bs 990 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED ON BS 990 FRAME BETWEEN STRINGERS 29L AND 28L.  CUT OUT DAMAGE, 4 1/4" X 3/4" IAW SRM, REV 102, 53-10-4, FIG 15. FABRICATED SHEAR TIE REPAIR DOUBLER USING 7075-0, .071" X 4 1/4" X 2 1/4" IAW SRM 53-10-2 FIG 5   AND 53-10-4 FIG 15. INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 15.
